The Annals of Mathematical Statistics

A Note on Sums of Independent Random Variables with Infinite First Moment

H. D. Miller

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 38, Number 3 (1967), 751-758.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698868

Digital Object Identifier
doi:10.1214/aoms/1177698868

Mathematical Reviews number (MathSciNet)
MR211445

Zentralblatt MATH identifier
0153.19601

JSTOR
links.jstor.org

Citation

Miller, H. D. A Note on Sums of Independent Random Variables with Infinite First Moment. Ann. Math. Statist. 38 (1967), no. 3, 751--758. doi:10.1214/aoms/1177698868. https://projecteuclid.org/euclid.aoms/1177698868


Export citation